I have read that this works, but I am super scared to take it because of the warning of seizures. Any one experience seizures or bad side effects?
I have been on it since July, 2015. During the first couple weeks I had some of the side effects. I had dry mouth, a little dizziness and headache. The one thing that continued for about 2 months was hot flashes. Now, I don't have any side effects. I am part of a large group of people on facebook. I don't know of anyone who has had seizures. The chance of that side effect is small, but I do understand that it could be scary.
Personally, I am happy with the fact that I am losing weight. It has been a life-long struggle and this medication is assisting me in getting some weight off.
I hope this helps!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can Zyrtec cause a seizure? My 12yo had been taking Zyrtec for 2 weeks. He then had a major seizure?
Posted 21 Nov 2009 • 2 answers
Posted 7 May 2015 • 2 answers
Posted 31 May 2015 • 2 answers
Posted 21 Oct 2015 • 2 answers
Posted 15 Apr 2016 • 0 answers